Find a store

Paracetamol Tablets 500mg 16 pack

0142469

Paracetamol Tablets 500mg 16 pack

0142469
More Locked Price products
£0.40
£0.40
More Locked Price products
Delivery
Unavailable
Check store stock
View stock levels at a wilko store nearby

Product Information

Our Wilko paracetamol tablets provide effective pain relief for the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness. Always read the label.Medicinal product. For the relief of headache, migraine, neuralgia, toothache, sore throat and other aches and pains. Active ingredient, each tablet contains 500mg paracetamol. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 6 years old. Store out of reach and sight of children.
Brand: Wilko
Type: Paracetamol
Pack Qty: 16
Size: 500mg
Assembly: No
Height: 8.8CM
Width: 7.1CM
Age: Adult Only
Depth: 1.8CM
Bar Code: 5017353504760

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Our Wilko paracetamol tablets provide effective pain relief for the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness. Always read the label.Medicinal product. For the relief of headache, migraine, neuralgia, toothache, sore throat and other aches and pains. Active ingredient, each tablet contains 500mg paracetamol. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 6 years old. Store out of reach and sight of children.
Brand: Wilko
Type: Paracetamol
Pack Qty: 16
Size: 500mg
Assembly: No
Height: 8.8CM
Width: 7.1CM
Age: Adult Only
Depth: 1.8CM
Bar Code: 5017353504760

No Reviews Yet

Item removed from saved for later